I no there is no such thing as blue blood, so y do my veins looks blue ish, since I started takin Coumadin (warfarin) for my DVT in by right leg.?

Blue blood. Actually there is such a thing as blue blood. The color of your blood comes from hemoglobin, which is red when it is fully loaded with oxygen. When it is fully unloaded it does turn blue. Also, certain poisonings cause blue blood (methemoglobinemia). In your case, blue blood is not from the Coumadin (warfarin) but from the DVT itselt. A clot obstructs blood flow and reduces the oxygen level on the hemoglobin.
Not Coumadin (warfarin) or DVT. Apart from certain poisonings that can cause blood to be blue, like methemoglobinemia as dr. Kopes-kerr said, there really is no such thing as blue blood. What makes your veins look bluish is the fact that certain wavelengths of light are filtered out by the overlying skin and make the resulting appearance of the vein to look blue. The blood inside, though, is as red as any blood anywhere else.

Related Questions

On Coumadin (warfarin) for four years. Had DVT left leg from fall. Second DVT left leg one year later. Today diagnosed with blood clot eye. Are the from first dvt?

No, but related. From what you describe you have a hypercoagulative state which is called vte or venous thrombosis episodes. Assuming your eye was a venous occlusion. This condition has a number of causes. Hyperhomocysteinemia, antibodiesfactor v leiden, prothrombin g20210a antithrombin deficiency, protein c deficiency, protein s deficiency to name a few. Must see your internest, check your inr and workup. Read more...
No. A DVT would have nothing to do with a blood clot in the eye. If they DVT dislodges, it goes to the lungs which is quite dangerous. A blood clot in the eye could certainly be related to the coumadin, (warfarin) however. Be sure they are following your Coumadin (warfarin) levels closely, and follow your eye doctors recommendations. Read more...